“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11320
School of Mathematics
  Title:   Rings that are homologically of minimal multiplicity
  Author(s): 
1.  K. Borna
2.  S. Yassemi (Joint with S. Sather-Wagstaff)
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  39
  Year:  2011
  Pages:   782-807
  Supported by:  IPM
  Abstract:
Let R be a local Cohen-Macaulay ring with canonical module ωR. We investigate the following question of Huneke: If the sequence of Betti numbers {βRiR)} has polynomial growth, must R be Gorenstein? This question is well-understood when R has minimal multiplicity. We investigate this question for a more general class of rings which we say are homologically of minimal multiplicity. We provide several characterizations of the rings in this class and establish a general ascent and descent result.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right